# SDR 070113

- Difficulty date: May 2, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK, INSPECTION MAINTENANCE DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00.  THE AIRCRAFT HAS RETURNED TO SERVICE.
